# SDR 96ZZZX5363

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Inner Shaft
- Part number: 23037403
- Condition: Pitted
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DEFECT DESCRIBED BELOW WAS DISCOVERED DURING INSPECTION OF THE PART ON RECEIPT FROM A 3RD PARTY VENDOR.  THE ALLISON GAS TURBINE 250-C20 SERIES OVERHAUL MANUAL, TABLE VI-19, PAGE 6-114, PROVIDES INSPECTION CRITERIA FOR POWER TURBINE INNER SHAFTS.  ITEM 27A PROVIDES THE BEARING RACE PITTING SERVICEABLE LIMITS.  'NO PIT LARGER THAN 0.006 INCH WHICH CAN DEFINITELY BE FELT WITH A 0.030 INCH RADIUS SCRIBER' IS ALLOWED.  SEVERAL PITS CAN BE DETECTED WITH A 0.030 INCH SCRIBER, THEREFORE, THIS SHAFT IS NOT SERVICEABLE.
